# SDR DL73K021447

- Difficulty date: December 14, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- Aircraft time: 53,858 hours, 39,940 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fs 1016, Bl0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / AFT PRESSURE BULKHEAD / FS 1016 / BL 0 :         CORROSION REPAIR                                            THE AFT PRESSURE BULKHEAD WEB AND STIFFENER AT BL 0 WERE    FOUND CORRODED.  THE CORROSION IS TYPICAL OF BAC S/B 737-53A1075 AND AD 2002-10-11.  THE CORROSION WAS REMOVED AND      REPAIRED PER THE REQUIREMENTS OF THE S/B AND DOCUMENTED PER ER/A 384295-14AD.
